# SDR FDEA201511083515

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310
- Aircraft serial: 245
- Aircraft time: 44,141 hours, 29,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321430
- Part serial: 106982
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST IN COURIER AREA.  R & R EMER POWER SUPPLY BATTERY PACK IAW AMM 33-51-14-4.  OPERATIONS CHECKED GOOD.  PART NAME, EMER POWER, BATTERY PACK, PN AD-3214-30 & SN 106982.
